question-icon

Suggest Treatment For Body Rash

default
Posted on Mon, 25 Aug 2014
Question: I broke out in full body rash in 24 hours what can be the cause doesn't itch feels like needles and pins and like I have the worst case of severe heat rash

doctor
Answered by Dr. Johny Chacko (19 minutes later)
Brief Answer:
Please upload picture

Detailed Answer:
Hello,

Welcome to healthcare magic.

I understand from your query that you are having a severe rash.

With your history and description, I would consider the possibilities of Miliaria ( heat rash), drug rash and viral exanthem.

Could you give me a few clarifications so that I can assess better?

1. Did you have any fever in the last 1 week?

2. Have you taken any medications in the last 1 week?

3. Have you applied any new creams/ lotions?

4. Which are the body areas involved?

You have a feature to upload the images by yourself at the right side of the query page, please utilize that so that I can answer your query better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'

Please revert back.

Regards,
Dr. Johny Chacko
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
default
Follow up: Dr. Johny Chacko (18 minutes later)
Hi Doc,

No fever in the last week..my temp is normally low.. Very seldom do I ever get a fever. Even when I have tonsillitis to the extreme no fever was present...

I been taking mucinex D.. Twice a day for about a month now from a sinus headache and ear infection .. My right ear has been itching and draining like there is no tomorrow...

Difference soap but I never have had an allergy to soap...

The rash started on my finger Sunday afternoon at about 1pm I noticed felt like I touched something that I was dermitis on my hands ... Have had that before..

By today it all over my body my skin looks I have a bad case of prickly heat leg arms neck torso.. Hands too.. Feel like needles in them.. Body feels like a bad heat rash best I can describe it..

Any ideas as to what this could be? It doesn't itch... Just needles and pins and feels feverish.....

Are those pictures ok..
doctor
Answered by Dr. Johny Chacko (4 hours later)
Brief Answer:
Miliaria rubra

Detailed Answer:
Hello,

Sorry for the delay in replying.

I saw the attached clinical picture.

It is not very clear, but from what I can see, considering the extensive distribution, I would consider the diagnosis of " erythroderma". This means a rash or redness involving more or less the entire body.

The causes of erythroderma are many, most commonly eczema with dissemination, pityriasis rubra pilaris and psoriasis. With your background history, I would want to consider disseminated eczema as a possibility. It could also be an allergy to allergens you might have been exposed to like pollen/ cement dust/ weeds,etc.

I would also consider miliaria rubra or prickly heat. However, this does not involve the entire body, so I would keep it as a 2 nd possibility.

For symptomatic relief, you could apply 1 % Hydrocortisone cream which is available over the counter. You could continue taking benadryl.

However, this will require a proper assessment by a dermatologist. A skin biopsy maybe required for making a final diagnosis.

Hope this helps you.

If you have any more queries, I will be glad to answer.

Take care.

Regards,
Dr. Johny Chacko
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Johny Chacko

Dermatologist

Practicing since :2005

Answered : 1916 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Body Rash

Brief Answer: Please upload picture Detailed Answer: Hello, Welcome to healthcare magic. I understand from your query that you are having a severe rash. With your history and description, I would consider the possibilities of Miliaria ( heat rash), drug rash and viral exanthem. Could you give me a few clarifications so that I can assess better? 1. Did you have any fever in the last 1 week? 2. Have you taken any medications in the last 1 week? 3. Have you applied any new creams/ lotions? 4. Which are the body areas involved? You have a feature to upload the images by yourself at the right side of the query page, please utilize that so that I can answer your query better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko' Please revert back. Regards, Dr. Johny Chacko